# SDR AWXA200600326

- Difficulty date: January 10, 2006
- Submitted: February 16, 2006
- Operation: Air carrier
- Aircraft: N328AW
- Make and model: Boeing 737-3B7
- Aircraft serial: 23377
- Aircraft time: 61,229 hours, 37,424 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: 654587547
- Condition: Corroded
- Location: Bs 297
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - DURING C24 CHECK DISCOVERED LEVEL 2 CORROSION ON THE BOTTOM SURFACE OF THE R1 LOWER SILL WEB AT BS 297, BL 60R AND WL 208.  MAINTENANCE REMOVED, FABRICATED AND INSTALLED REPLACEMENT WEB ON R1 LOWER SILL AT BS 297, BL 60R AND WL 208 IAW BOEING737-300 SRM 51-40-02-0G FIGURES 3, 4, 6, 7, 8, 12 AND BAC DWG 65-45875.
